Last year i went threw a bit of a bad space,I overdosed on Disopyramide (26x 200mg tablets) i approx one hour afterwards loss consciousness and went into cardiac arrest and Ventricular fib.
because my heart has been in those rhythms before..does that mean that they could go into the rhythms again on there own? or could the cardiac arrest have "hurt or damaged" my heart and any chance i may have that again ?
Thank you for your help
It's good you survived, and it's good that you're getting better.
I'm no expert, but overdose on antiarrhythmic drugs will cause cardiac arrest. It's something that happens because the drugs change the electrical conduction time in the heart, and it's reversed when the drug is out of your body.
Because what happened was serious, I guess you could ask a doctor and get an EKG registered, though I'm pretty sure the hospital did that before you went home. The most important thing is that you get the help you need to prevent this from happening again.
If you need an expert advice, please post in the Heart Disease Expert Forum.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.